Approximation of convex preferences
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 1 (1974)
Issue (Month): 2 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Michel Le Breton & John A. Weymark, 2002.
"Arrovian Social Choice Theory on Economic Domains,"
Vanderbilt University Department of Economics Working Papers
0206, Vanderbilt University Department of Economics, revised Sep 2003.
- Alvaro Rodriguez, 1990. "Maximin growth paths with recursive preferences: A complete characterization," Journal of Economics, Springer, vol. 52(3), pages 233-251, October.
- Michel LeBreton & John A. Weymark, 2000.
"Social Choice with Analytic Preferences,"
Econometric Society World Congress 2000 Contributed Papers
1050, Econometric Society.
- Michel Le Breton & John A. Weymark, 2000. "Social Choice with Analytic Preferences," Vanderbilt University Department of Economics Working Papers 0023, Vanderbilt University Department of Economics, revised Mar 2001.
- Le Breton, M. & Weymark, J.A., 1991. "Social Choice with Analytic Preferences," G.R.E.Q.A.M. 91a02, Universite Aix-Marseille III.
- Le Breton, Michel & Peluso, Eugenio, 2010. "Smooth inequality measurement: Approximation theorems," Journal of Mathematical Economics, Elsevier, vol. 46(4), pages 405-415, July.
- WILLIAM J. McCAUSLAND, 2009. "Random Consumer Demand," Economica, London School of Economics and Political Science, vol. 76(301), pages 89-107, 02.
- Sofia B. S. D. Castro & Sami Dakhlia & Peter B. Gothen, 2008.
"Direct perturbations of aggregate excess demand,"
- Sofia B. S. D. Castro & Sami Dakhlia & Peter B. Gothen, 2008. "Direct perturbations of aggregate excess demand," Documents de travail du Centre d'Economie de la Sorbonne b08045, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
- repec:ebl:ecbull:v:4:y:2005:i:7:p:1-7 is not listed on IDEAS
- McCausland, William J., 2008. "On Bayesian analysis and computation for functions with monotonicity and curvature restrictions," Journal of Econometrics, Elsevier, vol. 142(1), pages 484-507, January.
- Le Breton, Michel & Peluso, Eugenio, 2008. "Smooth Inequality Measurement: Approximation Theorems," IDEI Working Papers 517, Institut d'Économie Industrielle (IDEI), Toulouse.
- Stefano Matta, 2005. "A riemannian metric on the equilibrium manifold," Economics Bulletin, AccessEcon, vol. 4(7), pages 1-7.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.